# SDR CALA2022061001479

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 84,873 hours, 33,593 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: Ptu Manifold
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ECAM CAUTION MESSAGE - Y ENG PUMP LO PR MESSAGE INOP - HYD REPLACED PTU MANIFOLD QUICK DISCONNECT FITTING O-RING M&E SERVICED YELLOW STSTEM HYD. 40-0595-3-1983 , LEAK CHECK OK, MOTOR ENGINE PUMP PRESSURE NORMAL , CHECK ALL DPI AT FILTERS OK REF AMM 29-00-00-280-006-A-01 . PER FLT CREW PUMP TURNED OFF AT FAULT. DEBRIEFED CREW. CREW REPORTED LO PRESS ON ENG 2 . CREW TURN OFF PTU AND YELLOW ENG PUMP. ON FINAL CREW ATTEMPTED TO TURN ON ENG PUMP AND SHUT IT BACK DOWN APPROX 4 SEC.
